John Libbey Eurotext

European Journal of Dermatology

MENU

Concurrent development of psoriatic arthritis, drug-induced interstitial pneumonia, and increased anti-nuclear antibodies in a patient with psoriasis vulgaris undergoing adalimumab treatment Volume 29, numéro 1, January-February 2019

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology,
2 Orthopedic Surgery,
3 Allergy and Respiratory Medicine,
Gunma University Graduate School of Medicine,
Maebashi,
Gunma,
Japan

Biological therapies targeted towards psoriasis-specific molecules, such as tumour necrosis factor-α (TNFα), interleukin (IL)-12/23, and IL-17, have dramatically changed the therapeutic management of psoriasis [1]. However, various adverse events have been reported [2]. A paradoxical reaction is defined as the development or exacerbation of a disease that usually responds to biologics [3]. Psoriatic eruptions induced by anti-TNFα agents have been reported in some patients with comorbidities such [...]